# SDR FDEA201412084084

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 81,065 hours, 34,214 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB128614
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SLAT DRIVE ACCESS DOOR OTBD LANDING IS CRACKED AT PREVIOUS REPAIR DOUBLER.  R & R ANGLE ARB1286-14 IAW DWG ARB1286 & SRM 51-31-01 VOL II.
